# SDR DALA2016013000746

- Difficulty date: January 25, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BS 1152 HAS CRACKED ANGLE L2R.  REPLACED ANGLE IAW SRM 51-41-05 AND DWG 9911860, REV L.
